need help quick...

Discussion in 'Sick Plants and Problems' started by crzayboy420, Oct 1, 2010.

  1. need help...this is one plant and i have 4 others that are all turning yellow at the tops...never had this happen before...i just transplanted a few days ago and then it started...anyone...
     

    Attached Files:

    • 008.jpg
      008.jpg
      File size:
      356.5 KB
      Views:
      15
    • 005.jpg
      005.jpg
      File size:
      269.4 KB
      Views:
      16
    • 003.jpg
      003.jpg
      File size:
      431.7 KB
      Views:
      16
  2. Looks like a zinc deficiency, maybe from high pH.
     
  3. i think its zinc def too
     
  4. so cuz i just transplanted that probly means my ph is too high in my soil mix...sweet thanks
     
  5. you can try flush with water ph,ed at 6.0-6.3 try to drop the ph a little
    good luck
     
  6. OK y'all.

    How do I say this without sounding like a jerk, hmmmmmm...

    Why would u flush a plant if its deficient ???
    Youre just washing more of it away, along with other nutes.

    If its deficient, it means its lacking something.

    U want to be adding something, not takin it away lol.

    In this case, Zn is lacking. So get some Micronutes and start feeding them.

    Jeez...

    Freak
    :smoke:
     
  7. I think, what dudes trying to say is that the soil does have the nutes, it is just locked out by ph
     
  8. I assumed they are suggesting flushing to lower the ph so the plant is able to absorb the zinc properly?
     
  9. OK. Lets get to the bottom of this...

    Sorry if I wuz snappy lol.

    Alright, Where do u see a correlation between transplanting and Ph goin up.

    This never happens unless you have either added something to it, or it already had something in it, like timed-release nutes (MG, FF).

    U need to know the Ph first, to stabilize it. What kind soil is it ??? And what is the Ph bro ???

    Freak
    :smoke:
     
  10. ok...so i flushed em a few days ago and there already starting to green back up...the ph was to high...thanks guys...
     

Share This Page